# SDR AALA201712059048

- Difficulty date: November 30, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 23,469 hours, 9,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE L2 DOOR IS CRACKED.  REPLACED EXIT SIGN PER AMM 33-25-00.  OPERATIONAL CHECK GOOD.
